# SDR ASOA2015031112353

- Difficulty date: February 16, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,593 hours, 10,181 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 319.70 CORRODED BETWEEN STR 27 + 26R.  UPON REMOVAL, FOUND CORROSION DAMAGE TO BE OUT OF LIMITS IAW SRM 53-21-06-101-002-A02 AND 51-21-06-001-001-A01.  REPAIRED FRAME STN 319.7 IAW REO 670-53-21-799-02 BY COMPLYING WITH ECTC REO 670-53-21-799-02.
